# SDR 2001UALA01472

- Difficulty date: July 18, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Aircraft time: 61,566 hours, 35,766 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE, CORROSION IN SHEAR TIE FORWARD SIDE BETWEEN STR 28L AND 29L AT FRAME STA 1010. REPAIRED SHEAR TIE PER MM 53-10-29.  MAJOR REPAIR ACCOMPLISHED.
